# SDR USAA2010032990653

- Difficulty date: March 28, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 25,872 hours, 16,640 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 1041
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 41,208 hours, 6,642 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT 1047 - DCA-CLT - BURNING SMELL -  STRONG BURNING SMELL IN CABIN, NO ECAM, NO SMOKE NOTED.  STRONGEST SMELL IN FORWARD GALLEY, AIRCRAFT LEFT.  FOUND CIDS FAULT WITH LAV A SMOKE DETECTOR UNIT EMITTING ACRID SMELL.  REMOVED AND REPLACED LAV A SMOKE DETECTOR UNIT IAW AMM 26-17-15.  OPERATIONAL CHECK WAS GOOD.
